Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Itchy welts have appeared on neck and torso. Spreading and itching. What are they?

i have three different itchy welts that have appeared on each side of my neck and one on my torso. they are oval and seem to be spreading especially if i scratch them. i also have tinea versicolor but these welts are a little more raised than the patches of versicolor which are a reddish brown. i ve used hydrocortisone cream which aids in the irritation greatly, but do bites of insects usually last three days or more?
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi dear, first of all i would like to know whether u have taken any treatment for T. versicolor. the condition u mentioned here seems like tinea corporis. u better take tab fluconazole 150 mg once a week for four weeks. that is total 4 tab. it is safe and u ll be totally fine. even if u have taken this tab earlier, u need to repeat it
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor